# SDR CA140108014

- Difficulty date: December 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 429
- Engine: Pwc PW207D
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Fcu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FERRY FLIGHT, PILOT EXPERIENCED VERY HIGH FUEL CONSUMPTION, ELECTED TO MAKE A PRECAUTIONARY LANDING WITH ONLY 60 POUNDS OF FUEL REMAINING.  HE WOULD NOT HAVE MADE THE REMAINING 60+NM.  AFTER LANDING, THE PILOT DISCOVERED FUEL LEAKING DOES THE SIDE OF THE ACFT, HE OPENED THE COWLING AND THERE WAS FUEL ALL OVER THE ENGINE DECK AND AROUND THE FMM.   A TECH WAS DISPATCHED WITH POSSIBLE SEALS AND TOOLS AND A VEHICLE TO TRANSPORT FUEL TO PERMIT THE FLIGHT FROM THERE .  TECH FOUND A PLUG TO BE 1.5 TURNS FROM THE TIGHTENED POSITION, ALTHOUGH IT WAS SAFETIED.  NIPPLE WAS TIGHTENED, SAFETIED AND LEAK CHECKED.  ACFT WAS FUELED AND CONTINUED THE REST OF THE FERRY FLIGHT.   ACCORDING TO PSE MFG INFORMED THEM THAT BASED ON THE INFORMATION RECEIVED, THE NUT FOUND LOOSE ON THE FMM IS A PLUG FOR THE SPEED BIOS SERVO. NORMALLY THIS PLUG IS REMOVED BY THE OEM TO MAKE FACTORY ADJUSTMENT.  NORMALLY THERE IS AN O-RING TO SEAL THE PLUG.  MFG ASSUMES THAT THE O-RING MIGHT HAVE BEEN DAMAGED OR NOT INSTALLED.  ENGINE MFG RECOMMENDS THAT THE FMM SHOULD BE R & R WITH A NEW ONE AND SEND THE DEFECTIVE FMM BACK TO MFG FOR INVESTIGATION.  ACFT HAS RETURNED TO SERVICE AND IS CONTINUING THE FERRY FLIGHT.
